MathSciNet Relay Station
MathSciNet bibliographic data
MR816758 58G32 (60J65)
Baxter, J. R.; Brosamler, G. A. Recurrence of Brownian motions on compact manifolds. Colloquium in honor of Laurent Schwartz, Vol. 2 (Palaiseau, 1983). Astérisque No. 132 (1985), 15–46.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement